# SDR SWIA201231270

- Difficulty date: July 17, 2012
- Submitted: July 20, 2012
- Operation: Air carrier
- Aircraft: N727SK
- Make and model: Cndair CL6002C10
- Aircraft serial: 10191
- Aircraft time: 22,762 hours, 13,948 cycles
- System (JASC): 2150 · Cabin Cooling System
- Part: Acm
- Condition: Malfunctioned
- Location: Ac Bay
- Stage of operation: AP
- How discovered: O
- Nature of condition: B, J
- Precautionary procedure: K

## Discrepancy

SMOKE IN THE CABIN AND THE FLIGHT DECK.  RECEIVED A LEFT PACK FAIL CAUTION MESSAGE.  (FLT 5621)  REPLACED THE LEFT AIR CYCLE MACHINE IAW AMM.  P/N OFF: GG670-95009-5,  S/N OFF: 01130
